# SDR AALA2018051769006

- Difficulty date: May 13, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 12,503 hours, 6,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT LOWER PANEL WAS FOUND LOOSE.  SECURED THE PANEL IAW AMM 20-21-11.
